# SDR ASAA2018090425985

- Difficulty date: August 30, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 18,499 hours, 6,122 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER START ON RECALL BOTH BAT DISCHARGE AND ELEC LIGHT WERE ILLUMINATED. BEFORE FIRST CHECKLIST WAS COMPLETED BAT DISCHARGE LIGHT WENT OUT, BUT ELEC LIGHT STAYED ILLUMINATED. GROUNDED - YES. ACCOMPLISHED FIM 24-31-801 BATTERY CHARGER INOP FAULT CLEARED FAULT ACCOMPLISHED BITE CHECK FAULTS CLEARED.
